A Uniform Kadec-Klee Property for Symmetric Operator Spaces

P. G. Dodds, T. K. Dodds, P. N. Dowling, C. J. Lennard, F. A. Sukochev

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

We show that if a rearrangement invariant Banach function space E on the positive semi-axis satisfies a non-trivial lower q-estimate with constant 1 then the corresponding space E(M) of τ-measurable operators, affiliated with an arbitrary semi-finite von Neumann algebra M equipped with a distinguished faithful, normal, semi-finite trace τ, has the uniform Kadec-Klee property for the topology of local convergence in measure. In particular, the Lorentz function spaces Lq,p and the Lorentz-Schatten classes (ϱq, p have the UKK property for convergence locally in measure and for the weak-operator topology, respectively. As a partial converse, we show that if E has the UKK property with respect to local convergence in measure then E must satisfy some non-trivial lower q-estimate. We also prove a uniform Kadec-Klee result for local convergence in any Banach lattice satisfying a lower q-estimate.

Original languageEnglish
Pages (from-to)487-502
Number of pages16
JournalMathematical Proceedings of The Cambridge Philosophical Society
Volume118
Issue number3
DOIs
Publication statusPublished - Nov 1995

Bibliographical note

Copyright:
Copyright 2019 Elsevier B.V., All rights reserved.

Fingerprint Dive into the research topics of 'A Uniform Kadec-Klee Property for Symmetric Operator Spaces'. Together they form a unique fingerprint.

Cite this